# SDR USAA060633

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 18,042 hours, 18,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112242206
- Condition: Dented
- Location: Bs 433 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT LT SIDE OF FUSELAGE STA 433/FR21 STRINGER 22.  CUT OUT DENT INSTALLED FILLER AND DOUBLER IAW EA 97664, DEFECT SIZE: 3.25" BY 2.0" BY .013".
